# SDR DALA2022011800338

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 89,019 hours, 22,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 EMERGENCY ESCAPE PATH LIGHTING INOP ROWS 19DEF-26DEF. CORRECTIVE ACTION: T/S REMOVED AND REPLACED POWER SUPPLY PER B757 AMM 33-51. OPS CHECK NORMAL. (8398044)
